Journal Article

Editorial. Multi-drug resistant tuberculosis

GJ Ebrahim

in Journal of Tropical Pediatrics

Volume 46, issue 6, pages 320-321
Published in print December 2000 | ISSN: 0142-6338
Published online December 2000 | e-ISSN: 1465-3664 | DOI: http://dx.doi.org/10.1093/tropej/46.6.320
Editorial. Multi-drug resistant tuberculosis

Show Summary Details

Journal Article.  0 words. 

Subjects: Paediatrics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.